# SDR QXEA2016120900789

- Difficulty date: December 8, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 7,776 hours, 8,312 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blowout Panel
- Condition: Dislodged
- Location: Aft Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE CABIN RATE SPIKED TO OVER 3000 FPM. FLIGHT ATTENDENT LATER REPORTED HEARING A BANG.  RAN THE PRESSURIZATION FAIL CHECKLIST AND WERE ABLE TO CONTROL THE PRESSURIZATION IN MANUAL MODE. RETURNED TO FIELD.  LANDING UNEVENTFUL.  FOUND AFT CARGO BAY AFT BLOW OUT PANEL DISLOGED. INSTALLED AFT CANTED BULKHEAD BLOW OUT PANEL IAW AMM 25-52-01-400-802. PERFORMED FUNCTIONAL TEST OF THE PRESSUIZATION CONTROL IAW AMM 21-31-00-720-801. TESTS GOOD. PERFORMED INTEGRITY CHECK OF THE AFT CARGO DOOR SEAL. CHECKS GOOD. ACFT OK FOR SERVICE. INTEGRITY CHECK WAS DONE IAW AMM 52-31-26-790-801. RETURND TO SERVICE.
